MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML LATEX DB SNAP

Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML LATEX DB SNAP
Catalog Number URO175116H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "drain bag leaking at seams.".
 
Additional Manufacturer Narrative
The customer reported a drain bag leaking at seams; the lower right hand corner near the drainage port is where the leaking came from, no patient harm was done, and no medical intervention was necessary.Medline quality received 1 ea of the reported product in unpackaged, unused condition; visual assessment revealed no defects nor abnormalities, and functional testing was conducted by filling the drainage bag and inspecting for leakage.The reported issue of leakage could not be verified based on visual or functional inspection of the received sample.Based on the description of the issue, some possible root causes could be, but are not limited to, external damage, valve closure, or an unobserved manufacturing defect; due to the inability to confirm the complaint, as well as the low reported occurrence rate of this issue, no further corrective action is necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX DB SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50806190
Report Number1417592-2026-43911
Device Sequence Number10611105
Product Code OHR
UDI-Device Identifier10193489987294
UDI-Public10193489987294
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175116H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown